# SDR USAA2014040100005

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N531812
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION FOUND ON SHEAR WEB AT BS 1681 & LBL 43.  REPLACED SHEAR WEB AT BS 1681 & LBL 43 IAW SRM 51-40-02, FIG 8, 53-0051 & FIG 201.
